# SDR CALA2009050500239

- Difficulty date: May 1, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 37,822 hours, 5,740 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: H2052K3833
- Condition: Seized
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE COMPARTMENT DOOR LATCH WOULD NOT RELEASE, DOOR WOULD NOT OPEN.  FOUND DOOR LATCH SEIZED, REMOVED AND REPLACED DOOR LATCH PER AMM 25-65-09, OPERATION CHECKS GOOD.
